# SDR SWAA2023041726251

- Difficulty date: April 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 61,877 hours, 36,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR SURROUND STRUCTURE HAS A CRACK ON THE DOUBLER IN ZONE 1.<[01] REMOVED AND CONTOURED DAMAGE AS NEEDED. NO DAMAGE TO PREVIOUSLY INSTALLED DOUBLER. REMOVED AND REPLACED FILLER. ALL WORK DONE PER SRM 53-10-15-2R-4 REPAIR 4. THIS IS A PERMANENT REPAIR.
